# SDR R61A2018100951015

- Difficulty date: October 5, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N415YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000378
- Aircraft time: 13,318 hours, 8,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 011701
- Condition: Inoperative
- Location: Cabin
- Part time: 13,318 hours, 8,928 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT 4TH LIGHT AFT OF COCKPIT INOP. R&R EMERGENCY LIGHT POWER UNIT 3 IAW AMM 33-50-01.
